MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ROTO-LOK ATRAU ALLIS FCPS 5MM; GRASPING FORCEPS

INTEGRA LIFESCIENCES MANSFIELD ROTO-LOK ATRAU ALLIS FCPS 5MM; GRASPING FORCEPS
Model Number 625113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that an unspecified jarit (atraumatic grasper laparoscopic surgery) was used during surgery when the tip of the instrument fell apart inside the patient.The surgeon looked for the two small pieces that came off and was able to remove them.The two pieces and the instrument were saved.A replacement device was available for use.An x-ray was not taken as staff did not feel a portable x-ray would capture the miniscule size of the pieces.The surgeon felt confident that all pieces were located.No patient harm or significant increase in surgery time occurred.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The previous reported serial number is invalid, as this is not a serialized product.The roto-lok atrau allis fcps 5mm (625113) were not returned to the manufacturer.However, visual evaluation of the photos provided by the customer was performed.Per the provided images, the jaws of the atraumatic allis grasp fcps had a broken piece detached from the device.The broken piece was visible, but not clear.The broken piece may be from the hinge.A broken hinge may result from rough handling or excessive force on the handles.The reported complaint was confirmed.No manufacturing, workmanship or material deficiency has been identified.

Brand Name
ROTO-LOK ATRAU ALLIS FCPS 5MM
Common Device Name
GRASPING FORCEPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16640580
Report Number3014334038-2023-00037
Device Sequence Number5458546
Product Code GCJ
UDI-Device Identifier10381780147121
UDI-Public10381780147121
Combination Product (Y/N)N
PMA/510(K) Number
K931928
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number625113
Device Catalogue Number625113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer05/03/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date05/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown